# SDR UALA2013022001020

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,337 hours, 24,682 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY BS 377.7 FLOORBEAM UPPER CHORD FOUND CORRODED FROM BL 0 TO RBL 50 AT SEVERAL LOCATIONS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF SRM LIMITS.  CUT OUT DAMAGE & ACP NDT OF CUT -OUT.  NO CRACKS FOUND.  FABRICATED AND INSTALLED REPAIR CHORD, REPAIR ANGLES & STRAP REF ECRA 5310-05536.
